By Topic

An Optimal Switching Algorithm for Multibeam Satellite Systems with Variable Bandwidth Beams

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
I. Gopal ; IBM Thomas J. Watson Research Center, Yorkstown Heights, NY, USA ; G. Bongiovanni ; M. Bonuccelli ; D. Tang
more authors

In this paper we consider an SS/TDMA system with M uplink beams and N downlink beams, where uplink beam i has bandwidth βiand downlink beam j has bandwidth αj. The maximum traffic which can be handled by the satellite (in any given time slot) is assumed to be K . Multiplexing and demuitiplexing are also assumed. An optimal time slot assignment algorithm to minimize the total transmission time for any given traffic demand matrix is proposed and analyzed. Other system configurations of interest are also discussed.

Published in:

IEEE Transactions on Communications  (Volume:30 ,  Issue: 11 )